MathSciNet Relay Station
MathSciNet bibliographic data
MR751134 32C10 (32F05 32H35 53C55)
Varouchas, J. Stabilité de la classe des variétés kählériennes par certains morphismes propres. (French) [Stability of the class of Kähler manifolds under certain proper morphisms] Invent. Math. 77 (1984), no. 1, 117–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement